About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 819342, 17 pages
http://dx.doi.org/10.1155/2012/819342
Research Article

Oscillation Theorems for Second-Order Quasilinear Neutral Functional Differential Equations

1School of Mathematical Sciences, University of Jinan, Shandong Jinan 250022, China
2Department of Mathematics and Statistics, Missouri University of Science and Technology, Rolla, MO 65409-0020, USA
3School of Control Science and Engineering, Shandong University, Shandong Jinan 250061, China

Received 15 March 2012; Revised 14 May 2012; Accepted 14 May 2012

Academic Editor: Agacik Zafer

Copyright © 2012 Shurong Sun et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shurong Sun, Tongxing Li, Zhenlai Han, and Hua Li, “Oscillation Theorems for Second-Order Quasilinear Neutral Functional Differential Equations,” Abstract and Applied Analysis, vol. 2012, Article ID 819342, 17 pages, 2012. doi:10.1155/2012/819342